Some papers

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: ---

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif J.I. Burgos Gil, G. Freixas, R. Liţcanu : The arithmetic Grothendieck-Riemann-Roch theorem for general projective morphisms, Ann. Fac. Sci. Toulouse, Mathematiques 23, no. 3 (special issue in honour of Christophe Soule), 2014, 513-559, doi: 10.5802/afst.1415

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif J.I. Burgos Gil, G. Freixas, R. Liţcanu : Generalized holomorphic analytic torsion, J. Eur. Math. Soc., 16, 463-535, 2014, DOI 10.4171/JEMS/438, arXiv:1011.3702

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif J.I. Burgos Gil, G. Freixas, R. Liţcanu : Hermitian structures on the derived category of coherent sheaves, J. Math. Pures Appl. 97, iss. 5, 424-459, 2012, doi:10.1016/j.matpur.2011.09.007, arXiv:1102.2063

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif J.I. Burgos Gil, G. Freixas, R. Liţcanu : Some recent results on generalized analytic torsion classes, AIP Conf. Proc. 1329, 49 (2011), 49-69

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif J.I. Burgos Gil, R. Liţcanu : Singular Bott-Chern classes and the Grothendieck-Riemann-Roch theorem for closed immersions, Documenta Mathematica 15, 73--176, 2010 arXiv:0902:0430

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu, S. Palaşcă : Secret sharing and shared digital signature using elliptic curves, An. St. Univ. "Al.I.Cuza" Iasi, Mat. (NS) 55, 131-144, 2009

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Valuations, intersections et fonctions de Belyi - quelques remarques sur la construction des hauteurs, Expositiones Mathematicae 25, no. 2, 95-116 (2007), doi:10.1016/j.exmath.2006.06.002; CRM Preprint 700 (2006)

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Petits points et conjecture de Bogomolov, Expositiones Mathematicae 25, no. 1, 37-51 (2007), doi:10.1016/j.exmath.2006.06.001; CRM Preprint 701 (2006)

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu, L. Zapponi : Properties of Lame operators with finite monodromy, in Groupes de Galois arithmetiques et differentiels, Seminaires et Congres, Societe Mathematique de France 13, 2006, 235-252

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Lame operators with finite projective monodromy group - a combinatorial approach, J. of Differential Equations 207, no. 1, 93-116 (2004), DOI: 10.1016/j.jde.2004.08.012

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Proprietes du degre des morphismes de Belyi, Monatshefte fur Mathematik 142, no. 4, 327-340 (2004), DOI: 10.1007/s00605-003-0142-2

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Some remarks on a conjecture of Dwork, Riv. Mat. Univ. Parma 7 no. 3*, 2004, 245-252

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : On the functoriality of a toric construction, An. Stiint. Univ. "Al.I.Cuza" Iasi, Mat. (NS) 48 no. 2, 391--396 (2002)

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Counting Lame differential operators, Rendiconti del Sem. Mat. Univ. Padova 107 , 191-208 (2002)

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : On an algebraic Lefschetz type theorem, Mem. Sect. Stiint. Acad. Romana, Ser IV 19 (1996), 199-203 (1998)

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Introducere in geometria algebrică, (in Romanian), Casa Editorială Demiurg, 2004

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Lectures in Arithmetic Geometry, Casa Editorială Demiurg, 2007

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Minoration des hauteurs des sous-varietes de varietes abeliennes. Etude du degre des morphismes de Belyi, Ph. D. Thesis, Universite de Paris-Sud (Orsay), 1999; published by ANRT Grenoble

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Intersections arithmetiques, petits points et degre des morphismes de Belyi, Preprint Dip. Mat. Pura ed Applicata Padova, 10 (2001)

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Lame operators with finite monodromy, Prepublication 03-08 , Institut de Recherche Mathematique de Rennes

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Sur un theoreme de correlation , seminar notes

 

Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: F:\nov10\Nueva carpeta\razvi\cv\CV_files\image003.gif R. Liţcanu : Revetements moderement ramifies , seminar notes